# SDR DALA2018112406753

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,474 hours, 6,785 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND CIDS 1 FAULT: ESCAPE SLIDE LIGHT/EPSU 17WL FAULT AT DOOR 4. FOUND OPEN CONNECTOR WIRE OPEN AT WIRE 5023 PIN 5193VC TO 5171VC. REPLACED DOOR 4L WIRE HARNESS.
